# SDR FDEA201203080821

- Difficulty date: March 8, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,706 hours, 18,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ARMED LIGHT INOPERATIVE.  REPOSITIONED GIRT BAR IAW AMM 25-66-10-2-0. OPS CHECKED GOOD.
